# SDR HNAA2015040300118

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 55,009 hours, 61,047 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 MEMBERS CHAFED ON OTBD SIDE OF NR 2 NACELLE AT 3 O'CLOCK POSITION.  REPAIRED IAW EO 8-54-14-0060.
